64 results for metric space.

Parameters for your search query:
Keyword    metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 38-41. DOI: 10.12691/tjant-9-3-1
Pub. Date: November 04, 2021Views: 1378Downloads: 2034
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123. DOI: 10.12691/tjant-7-4-4
Pub. Date: August 07, 2019Views: 4321Downloads: 4652
Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 5790Downloads: 5910
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 6044Downloads: 5504
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 6221Downloads: 5862
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 7309Downloads: 6855
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 7328Downloads: 6358
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 28, 2018Views: 7455Downloads: 6234
Open AccessArticle
Export: RIS | BibTeX | EndNote
Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 34-39. DOI: 10.12691/tjant-6-1-5
Pub. Date: March 19, 2018Views: 7622Downloads: 6302
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 8164Downloads: 7233
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types